Slope limiting for discontinuous Galerkin approximations with a possibly non-orthogonal Taylor basis
Version of Record online: 23 SEP 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Fluids
Volume 71, Issue 9, pages 1178–1190, 30 March 2013
How to Cite
Kuzmin, D. (2013), Slope limiting for discontinuous Galerkin approximations with a possibly non-orthogonal Taylor basis. Int. J. Numer. Meth. Fluids, 71: 1178–1190. doi: 10.1002/fld.3707
- Issue online: 18 FEB 2013
- Version of Record online: 23 SEP 2012
- Manuscript Accepted: 18 JUN 2012
- Manuscript Revised: 25 APR 2012
- Manuscript Received: 20 DEC 2011
- German Research Association (DFG). Grant Number: KU 1530/6-1
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!